Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 104 | Número 1 | Año 2010
Análisis matemático / Mathematical Analysis
pág. 1
A remark on a theorem of Howard
I. Monterde, V. Montesinos and M. Valdivia
DOI:10.5052/RACSAM.2010.01. Avaliable on line at
pág. 5
Barrelled spaces and mean ergodicity
K. Piszczek
DOI:10.5052/RACSAM.2010.02. Available on line at
pág. 13
P-spaces and an unconditional Closed Graph Theorem
M. Wójtowicz and W. Sieg
DOI:10.5052/RACSAM.2010.03. Available on line at
Ciencias de la Computación / Computational Sciences
pág. 19
An Algebraic Approach to Rule Based Expert Systems (#)
E. Roanes-Lozano, L.M. Laita, A. Hernando and E. Roanes-Macías
DOI:10.5052/RACSAM.2010.04. Available on line at
Estadística e Investigación Operativa / Statistics and Operations Research
pág. 41
Balanced increment and concession methods for negotiation support
J. Ríos and D. Ríos Insua
DOI:10.5052/RACSAM.2010.05. Available on line at
pág. 57
Consistency of objective Bayes factors for nonnested linear models and increasing model dimension
F.J. Girón, M.L. Martínez, E. Moreno and G. Casella
DOI:10.5052/RACSAM.2010.06. Available on line at
Geometría y Topología / Geometry and Topology
pág. 69
On a rigidity condition for Berwald Spaces
R. Gallego Torrome and F. Etayo
DOI:10.5052/RACSAM.2010.07. Available on line at
pág. 81
On the connectedness of the branch locus of the moduli space of Riemann surfaces (*)
G. Bartolini, A.F. Costa, M. Izquierdo and A.M. Porto
DOI:10.5052/RACSAM.2010.08. Available on line at
pág. 87
On gonality automorphisms of p-hyperelliptic Riemann surfaces
E. Tyszkowska
DOI:10.5052/RACSAM.2010.09. Available on line at
Matemática Aplicada / Applied Mathematics
pág. 97
Nonlinear evolution equations on locally closed graphs
M. Necula, M. Popescu and I.I. Vrabie
DOI:10.5052/RACSAM.2010.10. Available on line at
pág. 115
Weighted Boundedness for Multilinear Singular Integral Operators with Non-Smooth Kernels on Morrey Spaces
Z. Xiaosha and L. Lanzhe
DOI:10.5052/RACSAM.2010.11. Available on line at
pág. 129
About the solution of the even parity formulation of the transient radiative heat transfer equations
Ó. López-Pouso and R. Muñoz-Sola
DOI:10.5052/RACSAM.2010.12. Available on line at
pág. 153
Qualitative properties and approximation of solutions of Bingham flows: on the stabilization for large time and the geometry of the support
J.I. Díaz, R. Glowinski, G. Guidoboni and T. Kim
DOI:10.5052/RACSAM.2010.13. Available on line at
(*) Comunicación Preliminar / Preliminary communication
(#) Artículo Panorámico / Survey